By the same authors

From the same journal

An analogue of row removal for diagrammatic Cherednik algebras

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalMathematische Zeitschrift
DateAccepted/In press - 17 Nov 2018
DatePublished (current) - 19 Dec 2018
Issue number3-4
Volume293
Number of pages21
Pages (from-to)935-955
Original languageEnglish

Abstract

We prove an analogue of James–Donkin row removal theorems for diagrammatic Cherednik algebras. This is one of the first results concerning the (graded) decomposition numbers of these algebras over fields of arbitrary characteristic. As a special case, our results yield a new reduction theorem for graded decomposition numbers and extension groups for cyclotomic q-Schur algebras.

Bibliographical note

Funding Information:
The authors would like to thank the Royal Commission for the Exhibition of 1851 and the Japan Society for the Promotion of Science for their financial support.

Publisher Copyright:
© 2018, Springer-Verlag GmbH Germany, part of Springer Nature.

Copyright:
Copyright 2019 Elsevier B.V., All rights reserved.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations